# SDR CALA2016123001184

- Difficulty date: December 28, 2016
- Submitted: December 31, 2016
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 69,245 hours, 14,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 143N832853
- Condition: Corroded
- Location: Bs 703
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR THRESHOLD HAS CORROSION AT STA 703, RBL 70. REF. AAR NR 9006708. REMOVED CORROSION AT R2 DOOR THRESHOLD SILL INNER CHORD, FOUND O UT OF LIMITS. REMOVED AND REPLACED CHORD PN 143N8328-53 P.O. NO. 1442041 IAW B757-200 SRM 51-10-02, 53-30-15, 51-40-02 REMOVE D CORROSION AT R2 DRAIN GUTTER SUPPORT BETWEEN STA 700-720, FOUN D WITHIN LIMITS . TREATED , PRIMED AND TOP COATED GUTTER  SUPPOR T AS PER B757-200 SRM 51-10-02, 53-30-15 AND 51-20-01.
